Auslander modules and quasihomogeneity of local rings

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1009-1038
Number of pages30
JournalPublications of the Research Inst. for Math. Science, Kyoto Univ.
Volume30
Issue number6
Publication statusPublished - 1994

Cite this

Auslander modules and quasihomogeneity of local rings. / Yoshino, Yuuji.

In: Publications of the Research Inst. for Math. Science, Kyoto Univ., Vol. 30, No. 6, 1994, p. 1009-1038.

Research output: Contribution to journalArticle

@article{7e8bc23889d14ddd88b1a7235f4177cd,
title = "Auslander modules and quasihomogeneity of local rings",
author = "Yuuji Yoshino",
year = "1994",
language = "English",
volume = "30",
pages = "1009--1038",
journal = "Publications of the Research Inst. for Math. Science, Kyoto Univ.",
number = "6",

}

TY - JOUR

T1 - Auslander modules and quasihomogeneity of local rings

AU - Yoshino, Yuuji

PY - 1994

Y1 - 1994

M3 - Article

VL - 30

SP - 1009

EP - 1038

JO - Publications of the Research Inst. for Math. Science, Kyoto Univ.

JF - Publications of the Research Inst. for Math. Science, Kyoto Univ.

IS - 6

ER -